RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 443–451 (Mi mz8065)  

Identities in congruence lattices of universal algebras

S. V. Polin


Abstract: A variety of universal algebras is constructed which contains an algebra whose congruence lattice is nonmodular and which is such that the congruence lattice of each algebra in the variety satisfies a certain identity.

Full text: PDF file (664 kB)

English version:
Mathematical Notes, 1977, 22:3, 737–742

Bibliographic databases:

UDC: 519.4
Received: 19.03.1976

Citation: S. V. Polin, “Identities in congruence lattices of universal algebras”, Mat. Zametki, 22:3 (1977), 443–451; Math. Notes, 22:3 (1977), 737–742

Citation in format AMSBIB
\Bibitem{Pol77}
\by S.~V.~Polin
\paper Identities in congruence lattices of universal algebras
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 443--451
\mathnet{http://mi.mathnet.ru/mz8065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=491407}
\zmath{https://zbmath.org/?q=an:0361.08010}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 737--742
\crossref{https://doi.org/10.1007/BF02412505}


Linking options:
  • http://mi.mathnet.ru/eng/mz8065
  • http://mi.mathnet.ru/eng/mz/v22/i3/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020